American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L67) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Rodrigo Lecaros and Enrique Zuazua. Control of 2D scalar conservation laws in the presence of shocks. Math. Comp. 85 (2016) 1183-1224.
Abstract, references, and article information   
View Article: PDF

[2] Volker Elling. A possible counterexample to well posedness of entropy solutions and to Godunov scheme convergence. Math. Comp. 75 (2006) 1721-1733. MR 2240632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Haitao Fan. Existence of discrete shock profiles of a class of monotonicity preserving schemes for conservation laws. Math. Comp. 70 (2001) 1043-1069. MR 1826576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. Berger, G. Warnecke and W. L. Wendland. Analysis of a FEM/BEM coupling method for transonic flow computations. Math. Comp. 66 (1997) 1407-1440. MR 1432124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jian-Guo Liu and Zhou Ping Xin. $L\sp 1$-stability of stationary discrete shocks . Math. Comp. 60 (1993) 233-244. MR 1159170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Y. le Roux. Stability of numerical schemes solving quasilinear wave equations . Math. Comp. 36 (1981) 93-105. MR 595044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Björn Engquist and Stanley Osher. One-sided difference approximations for nonlinear conservation laws . Math. Comp. 36 (1981) 321-351. MR 606500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia